nucproff

Intermediate · 371 points · 63 answers

Asking a private question is not available    

I have worked in the medical proffesion for years, work with MR/DD persons, Drug/Alcohol abuse and recovery. Cancer, cardiac field are a speciality area. Hope to assist others find answers to concerns... read more

Activity Support Groups

Questions & Answers

Friends Stats

Display: Activity · Questions (0) · Answers (63) · Favorites (0)

Answers/Comments written by nucproff

Show: All · Answers · Comments · Helpful

No Serious Withdraw Symptoms. But am I Addicted?

Question asked 28 Jan 2012 2 answers

Support groups: doctor, hydrocodone

nucproff's response: You are doing a fine job at controlling your pain, stay on the happy road of recovery. Good luck nucproff

I have a 21 year old son who suffers from Schizophrenia, O.C.D. and is BiPolar?

Question asked 27 Jan 2012 3 answers

Support groups: schizophrenia, bipolar disorder

nucproff's answer: The programs work with the help of pharmaceutical companies and your family physician filling out the application forms and the pharmaceutical company will send the meds to the dr's office, you pick it up every month at the physician's office. The ...

Opiate Withdrawal - Ive been on the clinic for three years now and I take 100 mgs a day. I was?

Question asked 17 Jan 2012 2 answers

Support groups: opiate withdrawal, withdrawal, opiate, urine test, urine

nucproff's answer: It can not be determined on a urine screen about the dosage amount, but the residual, or screened mg., nanogram, or pico gram in the urine screen can determine when the last dose was, the amount that should show up in the urine, yes the dose will go ...

So, now that I am suddenly in HORRIBLE pain and full of the useless suboxone, what do I do?

Question asked 15 Jan 2012 9 answers

Support groups: sta-d, suboxone, pain, herniated disc

nucproff's response: Hang in there, Tuesday will be here before you know and then help is waiting for you with your dr. You ask the dr. to help you manage your pain until you have something else done after tests have been run for the problem of the back pain. Good luck ...

What would cause this situation?

Question asked 15 Jan 2012 7 answers

Support groups: pain, suboxone

nucproff's response: Thats the way it is with degenerative disc disease, comes on out of the blue no reason or cause ofr it. Good luck in the future of recovery, you will be fine. Sounds like you have a good support team with your kids as well. Take the meds as directed ...

Tamoxifen - My wife was on this drug for a year and a half. She was supposedly cancer free?

Question asked 14 Jan 2012 2 answers

Support groups: cancer, tamoxifen, suicide, hallucination

nucproff's response: Sorry for the loss first, I have never heard of any "side" effect of suicide from a cancer medication. Peace be with you. nucproff

Panic Disorder - I take clonazpam 0.05mg three times a day for 27 yrs my doctor just gave me 0.05mg?

Question asked 13 Jan 2012 3 answers

Support groups: panic disorder, olanzapine, side effect, doctor, medication

nucproff's response: Weight gain may be experienced stay active and you should be fine on the two meds together. Panic attacks should be well under control with the combo. Depending on how often you have attacks, or if you know would be better when they are coming on ...

Gabapentin HELP?

Question asked 13 Jan 2012 7 answers

Support groups: gabapentin, side effect, bipolar disorder, fibromyalgia, hot flashes, pain

nucproff's answer: Have never had any issues with neurontin and bipolar having any problems using them together with your already prescribed bipolar meds. It is mainly for nerve problems... gabapentin, 100mgs. daily tid, or more depending on the prescribing doctors ...

I was prescribed Seroquel 4-5 months ago. I can't seem to get up farther than 50-75 mgs. without too

Question asked 10 Jan 2012 3 answers

Support groups: ativan, lamictal, seroquel, bipolar disorder, anxiety, sedation, generalized anxiety disorder, mania

nucproff's response: Seroquel of what dosage? 100mg. Knocked me on my butt... Give it some time, and let your body get used to the seroquel, it should work for your insomnia. Good luck nucproff

I am sliding slowly into that pitch dark bottomless abyss and I am so very scared. Help me!?

Question asked 10 Jan 2012 14 answers

Support groups: pain, bipolar disorder

nucproff's response: Have you tried a program, AA?NA? nucproff

What is the best drug for enhancing appetite for my elderly father?

Question asked 8 Jan 2012 3 answers

Support groups: cancer, weight, elderly, appetite

nucproff's response: The other thing I willl suggest is contact hospice for help and they will at no charge come and evaluate the home and help you with anything you need in the form of support and suggestions. nucproff

Page 1 2 Next